# SDR DHL2001741517

- Difficulty date: March 9, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARDS AND FLOOR SUPPORT STRUCTURE FROM FS STA 303 TO FS 344 AND FROM RBL 16 TO RBL 55 (UNDER FWD LAV).  REMOVED CORROSION AS PER B727 SRM 51-10-6 MATERIAL LOSS .030 FOUND OUT OF LIMITS AS PER B727 SRM 53-30-1.  REPLACED FLOORBOARDS SUPPORT PO 8312244 LOT 11154-1 AND 83110094 LOT 168979-1-1 P/N AND10137-1105 AND P/N BAC1505-100617 DIMENSIONS 28.75 X 2 INCH AND 15 X 2 INCH IAW B727 SRM 53-30-8 FROM STA 312 RBL 16 TO RB 50.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED FLOORBOARD SUPPORT IAW B727 SR 53-30-8 51-30-2.  OK TO INSTALL FLOOR PANEL.  FABRICATE AND INSTALL NEW FLOOR PANEL AT FWD LAV FROM STA 330 TO 344 RBL 16-RBL 55 AS PER B727 SRM 53-20-1 FIG 1.  MAT USED AE4155-811162 24.
